MAUDE Adverse Event Report: STERIS Corporation Surgigraphic; SurgiGraphic 6000 Image Guided Surgical Table

STERIS Corporation Surgigraphic; SurgiGraphic 6000 Image Guided Surgical Table
Model Number Surgigraphic 6000 Table
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Malfunction

Brand Name
Surgigraphic
Common Device Name
SurgiGraphic 6000 Image Guided Surgical Table
Manufacturer (Section D)
STERIS Corporation
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS Corporation
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50252596
Report Number1043572-2026-00083
Device Sequence Number13304318
Product Code GDC
UDI-Device Identifier00724995155247
UDI-Public(01)00724995155247(11)170828
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSurgigraphic 6000 Table
Device Catalogue NumberTA01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/14/2026
Date Device Manufactured08/28/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown